Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS Green Bay, WI

April 27, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 27, 2016, 4:18 AM CDT. It took effect at Apr 27, 2016, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2016, 4:18 AM CDT (09:18 UTC)
In effect from
Apr 27, 2016, 1:00 PM CDT
Expired
Apr 28, 2016, 9:58 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

929 
WHUS73 KGRB 270918
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CDT WED APR 27 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON AND
TONIGHT...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE
INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON AND
TONIGHT.

LMZ542-543-271730-
/O.NEW.KGRB.SC.Y.0035.160427T1800Z-160428T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
418 AM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT THURSDAY. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH
  HIGHER GUSTS.

* WAVES...BUILDING TO 4 TO 6 FEET THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
177 
WHUS73 KGRB 271510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT WED APR 27 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH
THURSDAY MORNING...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE
INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON INTO
THURSDAY MORNING.

LMZ521-522-541-272315-
/O.EXB.KGRB.SC.Y.0035.160427T1800Z-160428T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1010 AM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THURSDAY. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-272315-
/O.EXT.KGRB.SC.Y.0035.160427T1800Z-160428T1500Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1010 AM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS. 

* WAVES...BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
909 
WHUS73 KGRB 271955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT WED APR 27 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON
THROUGH THURSDAY MORNING...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE
ANOTHER ROUND OF INCREASING NORTHEAST WINDS AND BUILDING WAVES
THIS AFTERNOON INTO THURSDAY MORNING.

LMZ521-522-541>543-280400-
/O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
255 PM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
405 
WHUS73 KGRB 280203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CDT WED APR 27 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON
THROUGH THURSDAY MORNING...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE
ANOTHER ROUND OF INCREASING NORTHEAST WINDS AND BUILDING WAVES
THIS AFTERNOON INTO THURSDAY MORNING.

LMZ521-522-541>543-281015-
/O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
903 PM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH 
  HIGHER GUSTS. 

* WAVES...BUILDING TO 3 TO 5 FEET. WAVES 4 TO 6 FEET ARE POSSIBLE
  FOR A TIME ON LAKE MICHIGAN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
513 
WHUS73 KGRB 280937
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
437 AM CDT THU APR 28 2016

...WINDS AND WAVES WILL BEGIN TO DIMINISH TODAY...

.NORTHEAST WINDS AND LARGE WAVES WILL DIMINISH TODAY.

LMZ521-522-541>543-281500-
/O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
437 AM CDT THU APR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHEAST WINDS 10 TO 25 KNOTS.

* WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
606 
WHUS73 KGRB 281458
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT THU APR 28 2016

...WINDS AND WAVES HAVE SUBSIDED...

LMZ521-522-541>543-281600-
/O.CAN.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
958 AM CDT THU APR 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 4:04 AM CDT, 14 minutes earlier.

Area forecast discussion, Apr 27, 4:04 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CDT WED APR 27 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 404 AM CDT WED APR 27 2016

UPPER LOW OVER KANSAS IS FORECAST TO MOVE SLOWLY
ACROSS NEBRASKA TODAY AND IOWA THURSDAY. MIDDLE AND HIGH CLOUDS
WILL GRADUALLY INCREASE IN WARM ADVECTION AHEAD OF THE SYSTEM. THE
CLOUDS AND A WIND OFF LAKE MICHIGAN SHOULD HOLD TEMPERATURES ABOUT
3 TO 8 DEGREES BELOW NORMAL.

JET ENERGY ROTATING AROUND AHEAD OF THE UPPER LOW IS EXPECTED TO
PRODUCE UPPER SUPPORT TO PRODUCE SOME LIGHT PRECIPITATION ACROSS
THE AREA LATER TONIGHT AND THURSDAY. THE AMOUNT AND NORTHERN
EXTENT OF THE PRECIPITATION IS UNCERTAIN AND THERE ARE DIFFERENCES
IN THE MODELS PROBABLY DUE TO THEIR FORECASTS OF THE STRENGTH AND
POSITION OF THE UPPER JETS. THE ECMWF AND GFS HAVE THE STRONGEST
JETS AND EVEN SOME WEAK COUPLING OF THEM LATE TONIGHT AND THURSDAY
MORNING WHILE THE NAM HAS WEAKER AND LESS ORGANIZED UPPER SUPPORT.
THE AIR IS INITIALLY VERY DRY BELOW 700 MB AND IT WILL TAKE AWHILE
TO MOISTEN UP. SO WE SLOWED DOWN THE ARRIVAL OF THE RAIN UNTIL
AFTER DUSK TODAY.

LIGHT RAIN OR SNOW SHOULD BE FALLING FROM A MID LEVEL DECK OF CLOUDS
LATER TONIGHT AND THURSDAY. EVAPORATIVE COOLING MAY BE SUFFICIENT
TO COOL THE BOUNDARY LAYER IN CENTRAL WISCONSIN ENOUGH TO ALLOW
SNOW TO FALL THERE FOR AWHILE LATE TONIGHT THOUGH ACCUMULATIONS
ARE DOUBTFUL. JUST RAIN IS EXPECTED ELSEWHERE. LOWS TONIGHT WILL
BE AROUND 5 DEGREES BELOW NORMAL DESPITE THE CLOUD COVER AND A
STEADY BREEZE. LIGHT RAIN POSSIBLE THURSDAY MAINLY SOUTH OF A
MERILL TO MARINETTE LINE. CLOUDS...EASTERLY FLOW AND RAIN SHOULD
KEEP TEMPERATURES 5 TO 10 DEGREES COOLER THAN TYPICAL FOR THIS
TIME OF THE YEAR.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 404 AM CDT WED APR 27 2016

THE PERSISTENT BLOCKY PATTERN OVER EASTERN CANADA/WESTERN ATLANTIC
IS FORECAST TO FINALLY BREAK DOWN THIS WEEKEND...LEAVING MODEST
UPPER RIDGING FROM SW CANADA TO THE GREAT LAKES AND A PACIFIC
SYSTEM STRETCHED FROM THE ROCKIES TO THE MID-ATLANTIC REGION. THE
MAIN FORECAST CONCERN IS HOW FAR NORTH CAN ANY PRECIPITATION GET
EARLY NEXT WEEK AS INCOMING MOISTURE TO FIGHT DRY AIR OVER WI. THE
PATTERN BREAK DOWN SHOULD ALLOW TEMPERATURES TO AT LEAST GET
CLOSER TO NORMAL WITH READINGS POTENTIALLY GOING ABOVE NORMAL BY
NEXT TUESDAY. PRECIPITATION AMOUNTS LOOK TO BE BELOW NORMAL AS THE
BULK OF THE RAIN APPEARS NOW TO STAY TO OUR SOUTH.

PRECIPITATION THREAT WILL END THURSDAY EVENING OVER CENTRAL/EAST-
CENTRAL WI AS THE WEAKENING SYSTEM CONTINUES TO TRACK EAST TOWARD
THE EASTERN GREAT LAKES. THIS LEAVES NE WI UNDER THE INFLUENCE OF
CANADIAN HIGH PRESSURE SITUATED WELL TO OUR NW (EASTERN MANITOBA/
WESTERN ONTARIO) WITH A PREVAILING LIGHT N-NE WIND. THE MAIN
QUESTION FOR THURSDAY NIGHT WILL BE HOW MUCH DRY AIR WILL WORK
INTO WI AND WHETHER ANY SUBSTANTIAL CLEARING CAN TAKE PLACE. THIS
IS CRITICAL TO MIN TEMPERATURES AS THE AIR MASS ALOFT IS STILL
QUITE COOL AND PATCHY FROST WOULD BE POSSIBLE OVER CENTRAL/EAST-
CENTRAL WI WHERE THE GROWING SEASON HAS STARTED. PREFER SKIES TO
BECOME MOSTLY CLEAR NORTH AND BECOME AT LEAST PARTLY CLOUDY
SOUTH...THUS HAVE MENTIONED THE POTENTIAL FROST IN THE HWO. MIN
TEMPERATURES TO RANGE FROM THE UPPER 20S NORTH...MID 30S SOUTH.

THE GREAT LAKES REGION TO RESIDE ON THE SOUTHERN FLANK OF THIS
EXPANSIVE CANADIAN HIGH PRESSURE ON FRIDAY...THEREBY PROVIDING FOR
MOSTLY SUNNY TO PARTLY CLOUDY SKIES...A PREVAILING E-NE WIND AND
AN UPTICK IN TEMPERATURES. READINGS ARE EXPECTED TO REACH THE
LOWER 50S NEAR LAKE MI...MID TO UPPER 50S EAST-CENTRAL WI AND NEAR
60 DEGREES OVER CENTRAL WI.

NE WI TO RESIDE BETWEEN MID-LEVEL SYSTEMS FRIDAY NIGHT WITH ONE
SYSTEM MOVING SE ACROSS SOUTHERN ONTARIO AND A SECOND...BIGGER
SYSTEM MOVING INTO THE CENTRAL/SOUTHERN PLAINS. BELIEVE SUFFICIENT
DRY AIR TO BE OVER WI TO KEEP SKY COVER GENERALLY PARTLY CLOUDY
THROUGH THE NIGHT WITH MIN TEMPERATURES RANGING FROM THE LOWER TO
MIDDLE 30S NORTH...UPPER 30S SOUTH.

THIS PLAINS SYSTEM IS PROGGED TO REMAIN NEARLY STATIONARY THROUGH
SATURDAY AS ADDITIONAL MID-LEVEL ENERGY MOVES THROUGH A BROAD
UPPER TROUGH THAT STRETCHES FROM THE WEST COAST TO THE CENTRAL
CONUS. A WAVY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM THE
CENTRAL PLAINS SEWD TO THE TN VALLEY AND AID IN THE DEVELOPMENT OF
SHOWERS/THUNDERSTORMS AS GULF MOISTURE GETS PULLED NORTHWARD. AS
ALL OF THIS IS ONGOING...EXPECT TO SEE SOME INCREASE IN CLOUDS
OVER SOUTHERN SECTIONS OF THE FORECAST AREA...BUT NO
PRECIPITATION. NORTHERN WI COULD EASILY REMAIN MOSTLY SUNNY AS DRY
AIR CONTINUES TO FEED INTO WI FROM THE HIGH PRESSURE TO THE NORTH.
MAX TEMPERATURES TO BE SIMILAR TO FRIDAY (PERHAPS A DEGREE OR TWO
WARMER).

MODELS APPEAR TO BE CONVERGING ON A SOLUTION WHERE A LARGE PIECE
OF THIS PLAINS SYSTEM WILL GET EJECTED E-NE UP THE OHIO RIVER
VALLEY DURING THE LATTER HALF OF THE WEEKEND...WHILE THE SECOND
PIECE OF MID-LEVEL ENERGY ATTEMPTS TO CLOSE OFF INTO AN UPPER LOW
OVER THE SW CONUS. MEANWHILE...DRY AIR WILL CONTINUE TO GET PUSHED
SOUTHWARD FROM THE ONTERIO SURFACE HIGH...THUS PROSPECTS FOR
PRECIPITATION DOES APPEAR LESS THAN 24 HOURS AGO. HAVE LOWERED
POPS FOR SATURDAY NIGHT AND REMOVED THE POPS FOR SUNDAY. MAY HAVE
TO ADD A COUPLE OF DEGREES TO SUNDAY'S MAXES DUE TO LESS
PRECIPITATION WITH MOST LOCATIONS IN THE UPPER 50S TO AROUND 60
DEGREES (EXCEPT COOLER LAKESIDE).

THE START OF THE WORK WEEK NOW LOOKS MAINLY DRY AS PART OF THE
CANADIAN HIGH PRESSURE MOVES INTO THE GREAT LAKES REGION. THE ONLY
CONCERN WOULD BE A COLD FRONT THAT IS FORECAST TO DROP SOUTH ON
TUESDAY. THE GFS IS FASTER THAN THE ECMWF BY A GOOD 24 HOURS AND
SINCE THIS TIMING WILL LIKELY FLUCUATE IN THE COMING DAYS...
PREFER TO GO DRY ON TUESDAY FOR NOW AS WELL. TEMPERATURES WILL
ALSO CONTINUE TO SLOWLY WARM WITH MAX TEMPS FINALLY CLIMBING ABOVE
NORMAL BY NEXT TUESDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1041 PM CDT TUE APR 26 2016

HIGH CLDS WL GRADUALLY EXPAND NE ACRS THE AREA TNGT AND
WEDNESDAY...BUT THAT SHOULD BE OF LITTLE CONCERN TO AVIATION
INTERESTS. GENERALLY GOOD FLIGHT CONDITIONS ARE EXPECTED FOR THE
NEXT 24 HRS...THOUGH SFC WINDS WILL PICK UP AND BECOME QUITE GUSTY
IN C/E-C WI AGAIN BY TOMORROW AFTN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 27, 3:42 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT WED APR 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
342 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN IS EXPECTED ACROSS CENTRAL WISCONSIN TONIGHT. IT COULD
MIX WITH OR CHANGE TO SNOW LATE TONIGHT. LITTLE OR NO ACCUMULATION
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A POSSIBILITY OF PATCHY FROST ACROSS CENTRAL AND EAST-
CENTRAL WISCONSIN THURSDAY NIGHT...IF CLOUDS CAN MOVE OUT FAST
ENOUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-280845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
342 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHEAST WINDS AND LARGE WAVES COULD MAKE FOR HAZARDOUS
CONDITIONS FOR SMALL CRAFT THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY EAST TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO
RETURN SUNDAY INTO SUNDAY NIGHT. THESE CONDITIONS MAY PROVE
HAZARDOUS TO SMALL CRAFT.

RDM/AK

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.